# SDR DL76S060871

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T1260
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE SIP MOD ON THE AIRCRAFT, AN EXISTING FREEZE PLUG REPAIR WAS FOUND ON THE NR 1 PYLON LHS UPPER ATTACH HOLE FOR GSE FITTING.  THE PLUG WAS COMMON TO THE BULKHEAD FLANGE AND SIDE LOAD FITTING.  THE SIDE LOAD FITTING WAS REPLACED AS PART OF THE SIP MOD.  A BOEING APPROVED BUSHING REPAIR WAS INSTALLED IN THE OVERSIZED HOLE OF THE BULKHEAD FLANGE PER ERA 456539-14.
